RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 6, Pages 915–918 (Mi mz1790)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

An analog of the Jackson–Nikol'skii theorem on the approximation by superpositions of sigmoidal functions

A. V. Andrianov

University of South Carolina

DOI: https://doi.org/10.4213/mzm1790

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:6, 661–664

Bibliographic databases:

Received: 23.10.1995

Citation: A. V. Andrianov, “An analog of the Jackson–Nikol'skii theorem on the approximation by superpositions of sigmoidal functions”, Mat. Zametki, 59:6 (1996), 915–918; Math. Notes, 59:6 (1996), 661–664

Citation in format AMSBIB
\Bibitem{And96}
\by A.~V.~Andrianov
\paper An analog of the Jackson--Nikol'skii theorem on the approximation by superpositions of sigmoidal functions
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 6
\pages 915--918
\mathnet{http://mi.mathnet.ru/mz1790}
\crossref{https://doi.org/10.4213/mzm1790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445477}
\zmath{https://zbmath.org/?q=an:0878.41015}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 6
\pages 661--664
\crossref{https://doi.org/10.1007/BF02307216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1790
  • https://doi.org/10.4213/mzm1790
  • http://mi.mathnet.ru/eng/mz/v59/i6/p915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lewicki, G, “Approximation of functions of finite variation by superpositions of a sigmoidal function”, Applied Mathematics Letters, 17:10 (2004), 1147  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Costarelli D., Spigler R., “Solving Volterra Integral Equations of the Second Kind by Sigmoidal Functions Approximation”, J. Integral Equ. Appl., 25:2 (2013), 193–222  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Costarelli D., Spigler R., “A Collocation Method For Solving Nonlinear Volterra Integro-Differential Equations of Neutral Type By Sigmoidal Functions”, J. Integral Equ. Appl., 26:1 (2014), 15–52  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:41
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019